I think you’re very wise to come off it. I was on everything for ten years. I came off everything almost two years ago. I had a couple of weeks where I went back on it for a couple of weeks in April but didn’t stay on it.
For the restless legs make sure you’re getting extra potassium. Orange juice, bananas and potatoes are all high in potassium. You can also buy a product called Hyland’s Restful Legs at CVS or Walgreens. It’s in a very small box so you might have to ask where it is.
You can ask your doc for Clonidine. It’s an old blood pressure med that they often use for withdrawal. Or ask for gabapentin. Both will help with withdrawals. Gabapentin also can help with nerve pain.
Drink plenty of fluids. How’s your sleep?
I’m not sure why, but when I came off everything, I had no withdrawals. I have bad hand and nerve pain (CRPS/RSD from nine unsuccessful hand surgeries.). I use a lot of ibuprofen and Voltaren gel (prescription,) prescription lidocaine ointment, prescription lidocaine ointment and heat and ice packs. None of it takes the pain away but most of the time I can tolerate it. You sort of get to a new normal.
Good luck and God bless. Let me know if I can help in any way.
I’ve heard days 3 and 4 are usually the worst but some symptoms, like not sleeping, can drag on.
Are you addicted or are you just wanting to come off?
I think you’ll get different responses as to whether or not tapering would reset the withdrawal or not.
I physically can’t do a cold turkey withdrawal. I have underlying medical problems that get me admitted to the hospital whenever I’ve tried.
If you’re not abusing them, then tapering is a much gentler way to come off them. You could ask your doctor to come up with a taper plan or you could research it and do it yourself. It depends on how quick you want off them as to how you taper.
I always wanted off ASAP so when I did taper, I went too fast. (Not sure why I had no withdrawals when I came off nearly two years ago.). A good rule of thumb is to drop ten percent. Stay at that dose until you feel okay, anywhere from a few days to a couple of weeks. Keep dropping slowly until your off.
If you’re abusing them, a taper may be difficult, but if you’re not, tapering may be the way too go!
Hi oh definitely not suboxone.
if you are over 48 hrs without it is best to just continue your withdrawal. If you take even a small amount you will not be fully detoxibg.
You are doing great. Give yourself sone tine. A good week or so.
So you have an appetite?
Hot epsom salt baths will also help with the reatless legs.
You can take imodium for your tummy.
Also you can take an allergy med for the sneezing, cold like symptoms.
Imodium can also help a bit with withdrawal symptoms. I always had nausea and vomiting. You can ask for anti-nausea meds. Gatorade and ginger ale help with nausea and dehydration. Try to drink as much as possible. Dehydration makes everything worse. If you trust your doctor and have a good relationship,he might prescribe prescribe it may prescribe it.
For sleep you can try Melatonin or Valerian Root but it takes time for all the symptoms to abate.
You’re probably in the thick of it now and it probably won’t get any worse. Suboxone and methadone are much harder to come off. I agree with with Debbie that it’s best to stay away from those meds.
You’re doing great! It will be all worth it in the end. Try to come up with a plan for dealing with your pain. Bad pain can cause temptation to go back on them.
How are you feeling today?